# SDR SWIA20250714514

- Difficulty date: May 14, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 42,597 hours, 42,128 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Hinge
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CENTER HINGE 3RD FROM THE TOP AND BRACKET AND SKIN HOLES FOUND ELONGATED AND CHAFFED CAMP#30145149  (C-CHECK RO 07/11/2025)REPAIRED RUDDER CENTER HINGE 3RD FROM THE TOP, BRACKET AND SKIN AS PER ALL STEPS OF REO601R-55-31-477 REV A DATED 2025-06-17. M-337 AND SKYWEST TASK CARD 51-900-1003-SKY COMPLIED WITH
